Androderm has helped improve my quality of life. This months supply of patches seems to have a problem transfering anything. Has anyone experienced this problem?
Do you mean you're not feeling like its giving you the med? I have no experience with this particular med, however I've found that if there is a problem with the patch, if you take it back to the pharmacy most likely they will look into it and give you different ones. If you are cleansing the area, and using a spot that isn't hairy, and it still isn't working right, I would do that.
Yes... after using the patch for several years my T level was being maintained around 493 ng/dl. I was using the 5mg patch. In the spring of 2012 the company changed the patch to a lower dose of 4mg. I figured no big deal... until I started feeling different. During my annual physical in this January (2013) my T level was down to 134. I just had it rechecked and got the results today. It is 128. These are levels I had prior to starting HRT!! I think the makers of Androderm have really screwed this one up. I got a T shot today until my doc and I can get to the bottom of what happened. I personally suspect a problem with the new patch. BAD DRUG!
- Androderm Information for Consumers
- Androderm Information for Healthcare Professionals (includes dosage details)
- Side Effects of Androderm (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2010 • 1 answer
Posted 17 Jul 2011 • 1 answer
Posted 12 Apr 2012 • 1 answer
Posted 23 Nov 2012 • 2 answers
Posted 19 Jan 2017 • 0 answers